Dimensions of spaces of Siegel cusp forms of degree two and three

著者

    • Eie, Minking

書誌事項

Dimensions of spaces of Siegel cusp forms of degree two and three

Minking Eie

(Memoirs of the American Mathematical Society, no. 304)

American Mathematical Society, [1984]

  • pbk.

タイトル別名

Siegel cusp forms of degree two and three

大学図書館所蔵 件 / 17

この図書・雑誌をさがす

注記

"July 1984."

"Volume 50, number 304 (first of 3 numbers)"

Bibliography: p. 182-184

遡及データをもとにした流用入力である

関連文献: 1件中  1-1を表示

詳細情報

ページトップへ